# SDR ORJA98308

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53489
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Malfunctioned
- Location: Pneumatic System
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

IN RNO - AFTER TAKEOFF, ROLL 6 FT PNEU SYSTEM FAULT REJECTED TAKEOFF RETURN TO GATE.  RAN BIT TEST ON PNEU SYSTEM CONTROLLER, NO FAULTS NOTED SYSTEM FAULT CLEARED MESSAGE CLEARED.  (M)
